On travelling wave solutions of some nonlinear evolution equations

Inc, M. and Evans, D.J., 2004. On travelling wave solutions of some nonlinear evolution equations. International Journal of Computer Mathematics, 81 (2), pp. 191-202. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Inc, M. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2004
Volume: 81
Number: 2
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:02
Last Modified: 09 Oct 2015 11:02
URI: http://irep.ntu.ac.uk/id/eprint/21795

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year